# SDR ASAA2024033048710

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 56,719 hours, 17,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Noisy
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR MAKES UNUSUAL NOISE AND HAS GREATER THAN NORMAL RESISTANCE DURING OPENING AND CLOSING. GROUNDED - YES. LUBRICATED L1 DOOR UPPER AND LOWER HINGES, GUST LOCK, AND OPS CK NORMAL. DOOR OPENS AND CLOSES NORMALLY.
